# SDR NWAA085116732

- Difficulty date: November 16, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 90,967 hours, 14,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK FOUND UPPER DECK ESCAPE SLIDE LIGHTS INOP.  MX R&R BATTERY.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
